# SDR SWAA2022031051166

- Difficulty date: June 14, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 53,510 hours, 31,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT BREAK PANEL IN AIR CONDITIONING DISTRIBUTION BAY STATION 540 RIGHT OF CENTER LINE CRACKED. / R&R'D FLOOR BOARD SUPPORT BREAK PANEL IN AIR CONDITIONING DISTRIBUTION BAY STATION 540 RIGHT OF CENTER LINE PER SRM 51-10-02.
